Vol. 5, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Nisnevich topology with modulus

Hiroyasu Miyazaki

Vol. 5 (2020), No. 3, 581–604
Abstract

In the theory of motives à la Voevodsky, the Nisnevich topology on smooth schemes is used as an important building block. We introduce a Grothendieck topology on proper modulus pairs, which is used to construct a non-homotopy-invariant generalization of motives. We also prove that the topology satisfies similar properties to the Nisnevich topology.

Keywords
Nisnevich topology, cd-structure, modulus pairs, motives with modulus
Mathematical Subject Classification 2010
Primary: 14F20
Secondary: 14C25, 18F10, 19E15
Milestones
Received: 25 November 2019
Revised: 31 March 2020
Accepted: 20 April 2020
Published: 28 July 2020
Authors
Hiroyasu Miyazaki
iTHEMS
RIKEN
Hirosawa, Wako
Saitama
Japan